Volume 11 (2007)

Download this article
For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Constructing Lefschetz-type fibrations on four-manifolds

David T Gay and Robion Kirby

Geometry & Topology 11 (2007) 2075–2115

DOI: 10.2140/gt.2007.11.2075

Forward citations
R I Baykur, Existence of Broken Lefschetz Fibrations, International Mathematics Research Notices (2008)
R İ Baykur, Topology of broken Lefschetz fibrations and near-symplectic four-manifolds, Pacific Journal of Mathematics 240 (2009) 201
Y Lekili, R İ Baykur, Wrinkled fibrations on near-symplectic manifolds, Geometry & Topology 13 (2009) 277
J Williams, The h–principle for broken Lefschetz fibrations, Geometry & Topology 14 (2010) 1015